# SDR AWXA200600721

- Difficulty date: April 21, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N160AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23782
- Aircraft time: 57,233 hours, 40,374 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 106122615
- Condition: Faulty
- Location: Nlg Down
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED "ABNORMAL NLG INDICATION AFTER T/O - RED AND GREEN ANNUNCIATORS ILLUMINATED AFTER RETRACTION."  CREW RETURNED TO PHX AND LANDED WITHOUT FURTHER EVENT.  MAINTENANCE REMOVED AND REPLACED THE NLG DOWN POSITION SENSOR, S845, IAW BOEING 737-300 MM 32-51-61.  ALSO, REPLACED THE NLG DOWN SWITCH CARD M01214 AND THE NLG LOCK PROX SWITCH CARD M01215 IAW BOEING 737-300 MM 32-9-20.
